# SDR UPS01436885

- Difficulty date: September 10, 2001
- Submitted: September 28, 2001
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 97,510 hours, 25,124 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D, MED NR 1L CUTOUT FWD FRAME BS 434 1EA HOLE CRACK AT FRAME WEB. REPAIRED FRAME WEB AT LT BS 434 S-21L TO S-26L AS PER SRM 53-10-04 FIG 99.
